# SDR HEEA084315

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,687 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350301101
- Part serial: 0057
- Condition: Leaking
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOAT BAG LOSES PRESSURE.
